# SDR DL72S952961

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED, .50 INCH CRACK IN VERT STAB SKIN RT SIDE AT FRONT SPAR AREA BELOW PANEL 9501.  REPAIRED PER SRM 55-30-3 FIG 2, AT HMV.
